# SDR AALA202507293450

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 67,851 hours, 28,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22C PASSENGER SEAT EMERGENCY EXIT LIGHT HANGING FROM SEAT. RESECURED EMERGENCY LIGHT AT SEAT 22C AS REQUIRED.
